# SDR ASAA2018072425515

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,669 hours, 12,401 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT BOTH ND'S DISPLAYED VTK AND BOTH MCDUS REVERTED TO THE MENU PG BOTH MISSING FMC PROMPTS, DURING TAXI IN VTK MESSAGES CLEARED, AND FMC PROMPTS RETURNED TO BOTH MCDU'S. GROUNDED - YES. ACCOMPLISHED FMC BITE PROCEDURES ON BOTH FMC'S, IAW FIM 34-61 TASK 801, NO DEFECTS NOTED.
